On a New Operation over Intuitionistic Fuzzy Sets

Authors

DOI:

https://doi.org/10.7546/CRABS.2022.03.02

Keywords:

intuitionistic fuzzy sets, intuitionistic fuzzy operations

Abstract

A new operation over intuitionistic fuzzy sets and intuitionistic fuzzy pairs is introduced. Some of its properties are presented. The numerical example is given.

Author Biography

Piotr Dworniczak, Department of Economy, School of Socio-Economics in Sroda Wielkopolska

Mailing Address:
Department of Economy,
School of Socio-Economics in Sroda Wielkopolska
2, Surzyńskich St
63-000 Środa Wlkp., Poland

E-mail: p.dworniczak@wwsse.pl

Downloads

Published

27-03-2022

How to Cite

[1]
P. Dworniczak, “On a New Operation over Intuitionistic Fuzzy Sets”, C. R. Acad. Bulg. Sci. , vol. 75, no. 3, pp. 331–339, Mar. 2022.

Issue

Section

Mathematics